Abstract and Applied Analysis

Statistical Summability of Double Sequences through de la Vallée-Poussin Mean in Probabilistic Normed Spaces

S. A. Mohiuddine and Abdullah Alotaibi

Full-text: Open access

Abstract

The purpose of this paper is to define some new types of summability methods for double sequences involving the ideas of de la Vallée-Poussin mean in the framework of probabilistic normed spaces and establish some interesting results.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 215612, 5 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393443693

Digital Object Identifier
doi:10.1155/2013/215612

Mathematical Reviews number (MathSciNet)
MR3132539

Zentralblatt MATH identifier
1303.40004

Citation

Mohiuddine, S. A.; Alotaibi, Abdullah. Statistical Summability of Double Sequences through de la Vallée-Poussin Mean in Probabilistic Normed Spaces. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 215612, 5 pages. doi:10.1155/2013/215612. https://projecteuclid.org/euclid.aaa/1393443693


Export citation

References

  • A. Pringsheim, “Zur theorie der zweifach unendlichen zahlenfolgen,” Mathematische Annalen, vol. 53, no. 3, pp. 289–321, 1900.
  • H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951.
  • H. Steinhaus, “Sur la convergence ordinaire et la convergence asymptotique,” Colloquium Mathematicum, vol. 2, pp. 73–74, 1951.
  • I. J. Schoenberg, “The integrability of certain function and related summability methods,” The American Mathematical Monthly, vol. 66, pp. 361–375, 1959.
  • T. Šalát, “On statistically convergent sequences of real numbers,” Mathematica Slovaca, vol. 30, no. 2, pp. 139–150, 1980.
  • J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985.
  • H. Çakalli and M. K. Khan, “Summability in topological spaces,” Applied Mathematics Letters, vol. 24, no. 3, pp. 348–352, 2011.
  • B. Hazarika, “On generalized statistical convergence in random 2-normed spaces,” Scientia Magna, vol. 8, no. 1, pp. 58–67, 2012.
  • S. A. Mohiuddine and M. A. Alghamdi, “Statistical summability through a lacunary sequence in locally solid Riesz spaces,” Journal of Inequalities and Applications, vol. 2012, article 225, 2012.
  • S. A. Mohiuddine and M. Aiyub, “Lacunary statistical convergence in random 2-normed spaces,” Applied Mathematics & Information Sciences, vol. 6, no. 3, pp. 581–585, 2012.
  • S. A. Mohiuddine, H. Şevli, and M. Cancan, “Statistical convergence in fuzzy 2-normed space,” Journal of Computational Analysis and Applications, vol. 12, no. 4, pp. 787–798, 2010.
  • M. Mursaleen, “On statistical convergence in random 2-normed spaces,” Acta Scientiarum Mathematicarum, vol. 76, no. 1-2, pp. 101–109, 2010.
  • M. Mursaleen and O. H. H. Edely, “Generalized statistical convergence,” Information Sciences, vol. 162, no. 3-4, pp. 287–294, 2004.
  • M. Mursaleen, V. Karakaya, M. Ertürk, and F. Gürsoy, “Weighted statistical convergence and its application to Ko-rovkin type approximation theorem,” Applied Mathematics and Computation, vol. 218, no. 18, pp. 9132–9137, 2012.
  • A. Şahiner, M. Gürdal, S. Saltan, and H. Gunawan, “Ideal convergence in 2-normed spaces,” Taiwanese Journal of Mathematics, vol. 11, no. 5, pp. 1477–1484, 2007.
  • U. Yamanc\i and M. Gürdal, “On lacunary ideal convergence in random 2-normed space,” Journal of Mathematics, vol. 2013, Article ID 868457, 8 pages, 2013.
  • M. Mursaleen and O. H. H. Edely, “Statistical convergence of double sequences,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 223–231, 2003.
  • M. Mursaleen and S. A. Mohiuddine, “Statistical convergence of double sequences in intuitionistic fuzzy normed spaces,” Chaos, Solitons & Fractals, vol. 41, no. 5, pp. 2414–2421, 2009.
  • S. A. Mohiuddine, H. Şevli, and M. Cancan, “Statistical convergence of double sequences in fuzzy normed spaces,” Filomat, vol. 26, no. 4, pp. 673–681, 2012.
  • R. Çolak and Y. Altin, “Statistical convergence of double sequences of order $\widetilde{\alpha }$,” Journal of Function Spaces and Applications, vol. 2013, Article ID 682823, 5 pages, 2013.
  • S. A. Mohiuddine, A. Alotaibi, and M. Mursaleen, “Statistical convergence of double sequences in locally solid Riesz spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 719729, 9 pages, 2012.
  • S. A. Mohiuddine, B. Hazarika, and A. Alotaibi, “Double lacunary density and some inclusion results in locally solid Riesz spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 507962, 8 pages, 2013.
  • H. Dutta, “A characterization of the class of statistically pre-Cauchy double sequences of fuzzy numbers,” Applied Mathematics & Information Sciences, vol. 7, no. 4, pp. 1437–1440, 2013.
  • M. Mursaleen, “$\lambda $-statistical convergence,” Mathematica Slovaca, vol. 50, no. 1, pp. 111–115, 2000.
  • C. Belen and S. A. Mohiuddine, “Generalized weighted statistical convergence and application,” Applied Mathematics and Computation, vol. 219, no. 18, pp. 9821–9826, 2013.
  • R. Çolak and C. A. Bektaş, “$\lambda $-statistical convergence of order $\alpha $,” Acta Mathematica Scientia B, vol. 31, no. 3, pp. 953–959, 2011.
  • H. Dutta and T. Bilgin, “Strongly (${V}^{\lambda },A,{\Delta }_{{\lightv}m}^{n},p$)-summable sequence spaces defined by an Orlicz function,” Applied Mathematics Letters, vol. 24, no. 7, pp. 1057–1062, 2011.
  • O. H. H. Edely, S. A. Mohiuddine, and A. K. Noman, “Korovkin type approximation theorems obtained through generalized statistical convergence,” Applied Mathematics Letters, vol. 23, no. 11, pp. 1382–1387, 2010.
  • M. Et, M. Ç\inar, and M. Karakaş, “On $\lambda $-statistical convergence of order $\alpha $ of sequences of function,” Journal of Inequalities and Applications, vol. 2013, article 204, 2013.
  • S. A. Mohiuddine and Q. M. D. Lohani, “On generalized statistical convergence in intuitionistic fuzzy normed space,” Chaos, Solitons & Fractals, vol. 42, no. 3, pp. 1731–1737, 2009.
  • S. A. Mohiuddine, A. Alotaibi, and M. Mursaleen, “A new variant of statistical convergence,” Journal of Inequalities and Applications, vol. 2013, article 309, 2013.
  • M. Mursaleen, C. Çakan, S. A. Mohiuddine, and E. Savaş, “Generalized statistical convergence and statistical core of double sequences,” Acta Mathematica Sinica, vol. 26, no. 11, pp. 2131–2144, 2010.
  • E. Savaş and S. A. Mohiuddine, “$\overline{\lambda }$-statistically convergent double sequences in probabilistic normed spaces,” Mathematica Slovaca, vol. 62, no. 1, pp. 99–108, 2012.
  • E. P. Klement, R. Mesiar, and E. Pap, Triangular Norms, vol. 8 of Trends in Logic, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000.
  • A. N. Šerstnev, “Random normed spaces: problems of completeness,” Kazanskij Gosudarstvennyj Universitet Imeni V.I. Ul'janova-Lenina. Učenye Zapiski, vol. 122, no. 4, pp. 3–20, 1962.
  • K. Menger, “Statistical metrics,” Proceedings of the National Academy of Sciences of the United States of America, vol. 28, pp. 535–537, 1942.
  • C. Alsina, B. Schweizer, and A. Sklar, “On the definition of a probabilistic normed space,” Aequationes Mathematicae, vol. 46, no. 1-2, pp. 91–98, 1993.
  • B. Schweizer and A. Sklar, “Statistical metric spaces,” Pacific Journal of Mathematics, vol. 10, pp. 313–334, 1960.
  • B. Schweizer and A. Sklar, Probabilistic čommentComment on ref. [39a: We split this reference to ?, 39b?]. Please check.Metric Spaces}, Elsevier, New York, NY, USA, 1983.
  • B. Schweizer and A. Sklar, Probabilistic Metric Spaces, Dover Publication, Mineola, NY, USA, 2nd edition, 2005.